Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kiwi81

Spray on tanning and accutane?

Recommended Posts

Hi all! I started Accutane 2 weeks ago on a low dose of 40 mg a day. The only side affects I'm experiencing so far is dry lips and some redness around my blemishes. I'm hoping to be pretty clear by summer but I know my skin will be sensitive to the sun. Therefore, I was concidering getting a Mystic Tan (spray on tan) from a tanning salon so that I can be a little tan in the summer withouth exposing myself to harmful rays. Does anyone know if this stuff will irritate skin when on Accutane? Has anyone tried it?

Share this post


Link to post
Share on other sites
Guest akid

As far as I know, it just tints your skin a slightly darker colour, but consult a doctor to be absolutely certain.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×